Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 247

All articles in this issue are freely accessible.

Symmetrized separable convex programming
L. McLinden.
Trans. Amer. Math. Soc. 247 (1979), 1-44
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 517685
Distribution of eigenvalues of a two-parameter system of differential equations
M. Faierman.
Trans. Amer. Math. Soc. 247 (1979), 45-86
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 517686
On the construction of branched coverings of low-dimensional manifolds
Israel Berstein and Allan L. Edmonds.
Trans. Amer. Math. Soc. 247 (1979), 87-124
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 517687
Examples of noncatenary rings
Raymond C. Heitmann.
Trans. Amer. Math. Soc. 247 (1979), 125-136
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 517688
Irrational connected sums and the topology of algebraic surfaces
Richard Mandelbaum.
Trans. Amer. Math. Soc. 247 (1979), 137-156
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 517689
On the existence of good Markov strategies
Theodore Preston Hill.
Trans. Amer. Math. Soc. 247 (1979), 157-176
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 517690
Thickenings of CW complexes of the form $S^{m}∪_{𝛼}e^{n}$
George Cooke.
Trans. Amer. Math. Soc. 247 (1979), 177-209
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 517691
A consistent consequence of AD
E. L. Bull and E. M. Kleinberg.
Trans. Amer. Math. Soc. 247 (1979), 211-226
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 517692
Partitions and sums and products of integers
Neil Hindman.
Trans. Amer. Math. Soc. 247 (1979), 227-245
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 517693
Differential algebraic Lie algebras
Phyllis Joan Cassidy.
Trans. Amer. Math. Soc. 247 (1979), 247-273
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 517694
Frattini subgroups of $3$-manifold groups
R. B. J. T. Allenby, J. Boler, B. Evans, L. E. Moser and C. Y. Tang.
Trans. Amer. Math. Soc. 247 (1979), 275-300
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 517695
Semi-algebraic groups and the local closure of an orbit in a homogeneous space
Morikuni Goto.
Trans. Amer. Math. Soc. 247 (1979), 301-315
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 517696
Erratum to: “Generalized super-solutions of parabolic equations” (Trans. Amer. Math. Soc. 220 (1976), 235–242)
Neil Eklund.
Trans. Amer. Math. Soc. 247 (1979), 317-318
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 517697